# SDR UIEA2014061800237

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 74,257 hours, 18,705 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

VIBRATION & RT PACK OVERHEAT EICAS MESSAGE.  PASSING 10,000 FT & ACCELERATING.  DIVERTED AND LANDED.   INSPECTED ACFT & FOUND DUE TO IMPROPER DOOR PROCEDURES, BOTH PACK BAY ACCESS DOORS DAMAGED WITH ASSOCIATED HARDWARE & WIRING DAMAGED.  PERFORMED REPAIR OF WIRING, SUPPORTS, R & R BOTH ACCESS DOORS ALONG WITH ASSOCIATED HARDWARE.  PERFORMED OPS CHECK OF BOTH PACKS WITH ALL NORMAL & VERIFIED DOOR OPERATION NORMAL.
